# SDR DALA2016111408781

- Difficulty date: November 13, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT CABIN WET AREA BS 986 FLOORBEAM RBL 44 FORWARD SIDE HOLE AT DOMENUT CORRODED. MAINTENANCE REPAIRED FLOORBEAM AT FS 986 AND REMOVED AND REPLACED DOME N/P IAW ERA 464736-14MA.
